# SDR CA951228007

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032756
- Condition: Pierced
- Location: Rh Nacelle
- Stage of operation: LD
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

(CAN)LOW PRESSURE WARNING ON AFTER LANDING. ALL HYDRAULIC POWER LOST. SYSTEM CHECKED AND LEAK FOUND ON A LINE IN RH NACELLE. LINE HAD BEEN PIERCED BY A HARD OBJECT.
